zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Subnormal structure of the general linear groups over Banach algebras. (English) Zbl 0653.20050
Let A be an er the generalized continuum hypothesis this result gives a description of all quasi-M-projective groups for every $M\subseteq {\bbfN}$.

20H25Other matrix groups over rings
20E15Chains and lattices of subgroups, subnormal subgroups
20E07Subgroup theorems; subgroup growth
16S50Endomorphism rings: matrix rings
46H05General theory of topological algebras
Full Text: DOI
[1] Vaserstein, L. N.: On normal subgroups of gln. Lecture notes in mathematics 854, 456-465 (1981)
[2] Vaserstein, L. N.: Normal subgroups of the general linear groups over von Neumann regular rings. Proc. amer. Math. soc. 96, No. 2, 209-214 (1986) · Zbl 0594.16007
[3] Vaserstein, L. N.: Normal subgroups of the general linear groups over Banach algebras. J. pure appl. Algebra 41, 99-112 (1986) · Zbl 0589.20030
[4] Vaserstein, L. N.: The subnormal structure of general linear groups. Math. proc. Cambridge philos. Soc. 99, No. 3, 425-431 (1986) · Zbl 0601.20046